Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Synthroid Oral.

Overall User Ratings

1028 Total User Reviews

User Reviews

«Previous 641-645 of 726 Next»
Condition: Underactive Thyroid
8/10/2008 10:15:30 PM

Reviewer: 55-64 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have been on this medication for over 20 years. No problems. My last refill was replaced with a generic. I am concerned that this may not be the same. Am I correct in questioning this?

Condition: Underactive Thyroid
8/5/2008 4:06:48 PM

Reviewer: Laura, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have not had significant benfits from taking this durg. I'm still gaining weight, I"m still tired, irritable. I honestly do see the point of it. It's done nothing to help me. I've stopped taking it a few days sgo.

Condition: Underactive Thyroid
8/2/2008 3:35:42 PM

Reviewer: motherbair1, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I was diagnosed with hyperthyroidism and Graves about a year and a half ago. Things had gotten so bad that I couldn't get through the day without sweating excessively,havings bouts of angina,high blood pressure and being VERY depressed. After seeing half a dozen doctors my cardiologist ordered bloodwork and found that I was hyperthyroid and sent me to an Edocrinologist at the Baylor Clinic in ... Show Full Comment

Condition: Underactive Thyroid
7/15/2008 3:13:46 PM

Reviewer: Pat, 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I'm up to 200mcg daily, gaining weight, still tired and muscle aches are worse than before synthroid. My doctor says there is some other problem other than htpothyroidism. I think she's full of it. I asked her why my symptoms are worse than before I startedtaking synthroid. She said it's just a coincidence.

Condition: Underactive Thyroid
7/10/2008 2:22:59 PM

Reviewer:

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I started taking this medication about a month ago. I feel way more tired than before, and with me, I can't gain weight, but I have seen an improvement with that. When they called to tell me about my test results they were not really clear on anything, they told me to just take it in the morning. I had questions but they didn't really know. I am taking half a pill everyday, and I am starti ... Show Full Comment

«Previous 641-645 of 726 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.